IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2811

Title: On self-avoiding walks on certain grids and the connective constant
Authors: Dangovski, Rumen
Keywords: Self-Avoiding Walks
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 4, (2012), 615p-632p
Abstract: We consider self-avoiding walks on the square grid graph. More precisely we investigate the number of walks of a fixed length on Z×{-1,0,1}. Using combinatorial arguments we derive the related generating function. We present the asymptotic estimates of the number of walks in consideration, as well as important connective constants.
Description: 2010 Mathematics Subject Classification: Primary: 05C81. Secondary: 60G50.
URI: http://hdl.handle.net/10525/2811
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 4

Files in This Item:

File Description SizeFormat
full_text_will_be_available_later.txt1 BTextView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License